Study Examines Connection Between Coronavirus and Tinnitus

Newspaper Articles

Local Hearing Instrument Expert is Invited to Attend New Product Introduction in Coppenhagen, Denmark.
New Hampshire Union Leader May 8, 2006
 
Technology Meets Fashion

New Hampshire Union Leader 

How to Buy a Hearing Aid
New Hampshire Sunday News Sunday, June 17, 2007.By David P. Dachowski, B.S., H.I.S.
 
"Hearing is Not My Problem, Understanding Is"

New Hampshire Union Leader

 

 

Latest News

Researchers are trying to study the link between COVID-19 and long term side effects, including tinnitus, or ringing in the ears.

Dr. Richard Tyler at University of Iowa Hospitals and Clinics said one of his patients with tinnitus experienced worsened conditions after contracting the virus.

In March, the International Journal of Audiology published a study that found nearly 15 percent of adults experienced tinnitus after getting COVID-19.

Dr. Tyler says patients have reported worsened tinnitus side effects after getting the COVID-19 vaccine, but this needs further study.

“At this point I think it’s important to listen and document different events and understand that it certainly could be caused in some situations by the vaccine,” Dr. Tyler said. “And it certainly could be caused by COVID-19.”

Tinnitus has also been reportedly linked to an increased risk of suicide.

For anyone having thoughts of self harm, help is always available. Seek the advice of a professional today.